# SDR IXXA20120416010O

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 23307
- Aircraft time: 92,731 hours, 23,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964202
- Part serial: P130
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 90,601 hours, 22,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AIR CONDITIONING PACK INOPERATIVE.  FOUND RT AIR CONDITIONING PACK FLOW CONTROL VALVE WILL NOT OPEN.  R & R RT AIR CONDITIONING PACK FLOW CONTROL VALVE IAW MM 21-55-5. OPS AND LEAK CHECK GOOD.
